MathSciNet Relay Station
MathSciNet bibliographic data
MR2155233 (2006h:57015) 57M50 (20C15 30F60)
Goldman, Wiliam M.; Neumann, Walter D. Homological action of the modular group on some cubic moduli spaces. Math. Res. Lett. 12 (2005), no. 4, 575–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement